Bulletin of the Iranian Mathematical Society, Year (2002-6)

Title : on the nilpotent multiplier of a free product ( On the nilpotent multiplier of a free product )

Authors: Behrooz Mashayekhy Fard ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper, using a result of J. Burns and G. Ellis (Math. Z. 226(1997) 405-28.), we prove that the $c$-nilpotent multiplier (the Baer-invariant with respect to the variety of nilpotent groups of class at most $c$, ${\\cal N}_c$.) {\\it does commute} with the free product of cyclic groups of mutually coprime order.

In this paper, using a result of J. Burns and G. Ellis (Math. Z. 226(1997) 405-28.), we prove that the $c$-nilpotent multiplier (the Baer-invariant with respect to the variety of nilpotent groups of class at most $c$, ${\\cal N}_c$.) {\\it does commute} with the free product of cyclic groups of mutually coprime order.

Keywords

, Nilpotent Multiplier, Baer-invariant, Free Product
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:200845,
author = {Mashayekhy Fard, Behrooz},
title = {on the nilpotent multiplier of a free product},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2002},
month = {June},
issn = {1017-060X},
keywords = {Nilpotent Multiplier; Baer-invariant; Free Product},
}

[Download]

%0 Journal Article
%T on the nilpotent multiplier of a free product
%A Mashayekhy Fard, Behrooz
%J Bulletin of the Iranian Mathematical Society
%@ 1017-060X
%D 2002

[Download]